Arkiv för Matematik

  • Ark. Mat.
  • Volume 18, Number 1-2 (1980), 73-100.

Equivalence of generalized moduli of continuity

Jan Boman

Full-text: Open access

Article information

Ark. Mat., Volume 18, Number 1-2 (1980), 73-100.

Received: 3 March 1978
Revised: 10 October 1979
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1980 © Institut Mittag-Leffler


Boman, Jan. Equivalence of generalized moduli of continuity. Ark. Mat. 18 (1980), no. 1-2, 73--100. doi:10.1007/BF02384682.

Export citation


  • Bergh, J., Löfström, J., Interpolation spaces, Springer-Verlag, Berlin, 1976.
  • Björk, J.-E., On subalgebras of M(Rn) generated by smooth measures carried by smooth submanifolds in Rn, to be published.
  • Boman, J., Partial regularity of mappings between Euclidean spaces, Acta Math. 119 (1967), 1–25.
  • Boman, J., Saturation problems and distribution theory, Appendix I in H. S. Shapiro, Topics in approximation theory, Lecture Notes in Math. vol. 187, Springer-Verlag, Berlin, 1971.
  • Boman, J., On comparison theorems for generalized moduli of continuity, in P. L. Butzer and B. Sz.-Nagy (ed.), Linear operators and approximation II (Proc. conf. Oberwolfach, 1974), Birkhäuser Verlag, Basel, 1974, pp. 105–111.
  • Boman, J., Comparison theorems for generalized moduli of continuity. Vector valued measures, in Constructive theory of functions of several variables, Lecture Notes in Math. vol. 571, Springer-Verlag, Berlin, 1977, pp. 38–52.
  • Boman, J., A problem of Stečkin on trigonometric approximation, to appear in Constructive function theory (Proc. conf. Blagoevgrad, 1977).
  • Boman, J., Shapiro, H. S., Comparison theorems for a generalized modulus of continuity, Ark. Mat. 9 (1971), 91–116.
  • Butzer, P. L., Nessel, R. J., Fourier analysis and approximation I, Birkhäuser/Academic Press, Basel/New York, 1971.
  • Gelfand, I. M., Raikov, D. A., Chilov, G. E., Les anneax normés commutatifs, Gauthier-Villars, Paris, 1964.
  • Katznelson, Y., An introduction to harmonic analysis, Wiley and sons, New York, 1968.
  • Nikol’skiî, S. M., Approximation of functions of several variables and imbedding theorems, Springer-Verlag, Berlin, 1975 (translation from Russian).
  • Peetre, J., Thoughts on Besov spaces, Lecture notes, Lund 1966 (Swedish).
  • Shapiro, H. S., A Tauberian theorem related to approximation theory, Acta Math. 120 (1968), 279–292.
  • Shapiro, H. S., Topics in approximation theory, Lecture Notes in Math. vol. 187, Springer-Verlag, Berlin 1971.
  • Shapiro, H. S., The modulus of continuity of an analytic function, in Spaces of analytic functions, Lecture Notes in Math. vol. 512, Springer-Verlag, Berlin 1976, pp. 131–138.
  • Stečkin, S. B., On the order of best approximation of continuous functions, Izv. Akad. Nauk SSSR, ser. matem. 15 (1951), 219–242 (Russian).
  • Tamrazov, P. M., Contour and solid structure properties of holomorphic functions of a complex variable, Russian Math. Surveys 28 (1973), 141–173.
  • Timan, A. F., Theory of approximation of functions of a real variable, Pergamon Press, Oxford, 1963 (translated from Russian).
  • Triebel, H., Interpolation theory, function spaces, differential operators, North-Holland publ. comp., Amsterdam, 1978.
  • Varopoulos, N. Th., Studies in harmonic analysis, Proc. Cambr. Phil. Soc. 60 (1964), 465–516.
  • Wiener, N., Pitt, H. R., On absolutely convergent Fourier—Stieltjes transforms, Duke Math. J. 4 (1938), 420–440.
  • Zariski, O., Samuel, P., Commutative algebra, Volume I, Van Nostrand, New York, 1958.